| Model Number |
TFNT00 |
| Medical Device Problem Code |
Application Program Problem: Power Calculation Error (1473)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Inflammation (1932); Rash (2033); Blurred Vision (2137)
| Date of Event |
08/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient was unhappy visual outcome va 6/9.5 n8, had post operative inflammation, dry eye and rosacea.The iol was exchanged for another lens model 7 months following the initial implant procedure.After replacing another lens model, the patient still having issues with inflammation, however the vision quality is better.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Additional Manufacturer Narrative
The file indicates the use of an unspecified cartridge and handpiece.The viscoelastic is approved with a qualified cartridge and handpiece combination.The product investigation could not identify a root cause.The manufacturer internal reference number is:(b)(4).